# SDR UIEA2020061701303

- Difficulty date: June 17, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 91,192 hours, 19,420 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Valve
- Part number: 97980612
- Part serial: P168C
- Condition: Malfunctioned
- Location: Apu Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DUCT PRESSURE LOW.  REMOVED AND REPLACED AIR SUPPLY BITE MODULE, NO HELP, APU DUCT PRESS STILL LOW.  LOCKED OUT VALVE.  IAW AMM 36-11-00  REMOVED AND REPLACED APU SURGE CONTROL VALVE IAW AMM 49-53-01. OPS CHECKED GOOD.
